# SDR AALA20161029002

- Difficulty date: October 29, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- Aircraft time: 49,056 hours, 19,938 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 111A7202
- Condition: Worn
- Location: Bs 727b-727c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CENTER WING SUPPORT BEAM IS WORN AT THE RIGHT AIR CONDITIONING BAY PNEUMATIC ACCESS DOOR LATCH LANDINGS.  REPAIRED THE BEAM IAW EA 264817.
